MathSciNet Relay Station
MathSciNet bibliographic data
MR105686 55.00
Cockcroft, W. H. The cohomology groups of a fibre space with fibre a space of type ${\cal K}(\pi ,\,n)$. II. Trans. Amer. Math. Soc. 91 1959 505–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement